Nonlinear Optimal Feedback Control as Eigenvalue Problems of Linear Hamiltonian Operator on Functional Space

Search this Article

Author(s)

Journal

  • 計測自動制御学会論文集

    計測自動制御学会論文集 38(4), 379-387, 2002-04-30

    計測自動制御学会

References:  7

Codes

  • NII Article ID (NAID)
    10008204120
  • NII NACSIS-CAT ID (NCID)
    AN00072392
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    04534654
  • NDL Article ID
    6144916
  • NDL Source Classification
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL Call No.
    Z14-482
  • Data Source
    CJP  NDL 
Page Top